AMS eContent Search Results
Matches for: msc=(05E99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 48 found      Go to page: 1 2

[1] Aram Dermenjian, Christophe Hohlweg and Vincent Pilaud. The facial weak order and its lattice quotients. Trans. Amer. Math. Soc. 370 (2018) 1469-1507.
Abstract, references, and article information   
View Article: PDF

[2] S. A. Seyed Fakhari. Symbolic powers of cover ideal of very well-covered and bipartite graphs. Proc. Amer. Math. Soc. 146 (2018) 97-110.
Abstract, references, and article information   
View Article: PDF

[3] Daniel Labardini-Fragoso. On triangulations, quivers with potentials and mutations. Contemporary Mathematics 657 (2016) 103-127.
Book volume table of contents   
View Article: PDF

[4] Lauren K. Williams. A positive Grassmannian analogue of the permutohedron. Proc. Amer. Math. Soc. 144 (2016) 2419-2436.
Abstract, references, and article information   
View Article: PDF

[5] Mario Marietti. Special matchings and parabolic Kazhdan--Lusztig polynomials. Trans. Amer. Math. Soc. 368 (2016) 5247-5269.
Abstract, references, and article information   
View Article: PDF

[6] Petter Brändén and Matthew Chasse. Infinite log-concavity for polynomial P\'olya frequency sequences. Proc. Amer. Math. Soc. 143 (2015) 5147-5158.
Abstract, references, and article information   
View Article: PDF

[7] William Graham and Victor Kreiman. Excited Young diagrams, equivariant $K$-theory, and Schubert varieties. Trans. Amer. Math. Soc. 367 (2015) 6597-6645.
Abstract, references, and article information
View Article: PDF

[8] Mrinmoy Datta and Sudhir R. Ghorpade. Higher weights of affine Grassmann codes and their duals. Contemporary Mathematics 637 (2015) 79-91.
Book volume table of contents   
View Article: PDF

[9] M. R. Pournaki, S. A. Seyed Fakhari and S. Yassemi. Stanley depth of powers of the edge ideal of a forest. Proc. Amer. Math. Soc. 141 (2013) 3327-3336.
Abstract, references, and article information   
View Article: PDF

[10] Sudhir R. Ghorpade and Samrith Ram. Enumeration of Splitting Subspaces over Finite Fields. Contemporary Mathematics 574 (2012) 49-58.
Book volume table of contents   
View Article: PDF

[11] Hélène Barcelo, Christopher Severs and Jacob A. White. $k$-Parabolic subspace arrangements. Trans. Amer. Math. Soc. 363 (2011) 6063-6083. MR 2817419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Samuel K. Hsiao, Lauren Rose, Rachel Stahl and Ezra M. Winston. Linear inequalities for enumerating chains in partially ordered sets. Trans. Amer. Math. Soc. 363 (2011) 2715-2732. MR 2763734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jeffrey Adams and Rebecca Herb. Lifting of characters for nonlinear simply laced groups. Represent. Theory 14 (2010) 70-147. MR 2586961.
Abstract, references, and article information   
View Article: PDF

[14] Wilson Toko and Yuliya Zelenyuk. Semiprincipal closed ideals of $\beta S$. Proc. Amer. Math. Soc. 138 (2010) 2217-2220. MR 2596062.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Art M. Duval, Caroline J. Klivans and Jeremy L. Martin. Simplicial matrix-tree theorems. Trans. Amer. Math. Soc. 361 (2009) 6073-6114. MR 2529925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Russ Woodroofe. Vertex decomposable graphs and obstructions to shellability. Proc. Amer. Math. Soc. 137 (2009) 3235-3246. MR 2515394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Francesco Brenti. Parabolic Kazhdan-Lusztig polynomials for Hermitian symmetric pairs. Trans. Amer. Math. Soc. 361 (2009) 1703-1729. MR 2465813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] John R. Stembridge. Admissible $W$-graphs. Represent. Theory 12 (2008) 346-368. MR 2448288.
Abstract, references, and article information   
View Article: PDF

[19] Ngo Viet Trung and Jugal Verma. Mixed multiplicities of ideals versus mixed volumes of polytopes. Trans. Amer. Math. Soc. 359 (2007) 4711-4727. MR 2320648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Cristian Lenart and Frank Sottile. A Pieri-type formula for the ${K}$-theory of a flag manifold. Trans. Amer. Math. Soc. 359 (2007) 2317-2342. MR 2276622.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Christos A. Athanasiadis, Thomas Brady and Colum Watt. Shellability of noncrossing partition lattices. Proc. Amer. Math. Soc. 135 (2007) 939-949. MR 2262893.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Jonathan Kujawa. Crystal structures arising from representations of $GL(m|n)$. Represent. Theory 10 (2006) 49-85. MR 2209849.
Abstract, references, and article information   
View Article: PDF

[23] Hiroshi Mizukawa and Hajime Tanaka. $(n+1,m+1)$-hypergeometric functions associated to character algebras. Proc. Amer. Math. Soc. 132 (2004) 2613-2618. MR 2054786.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Christos A. Athanasiadis. On a refinement of the generalized Catalan numbers for Weyl groups. Trans. Amer. Math. Soc. 357 (2005) 179-196. MR 2098091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Marcelo Aguiar, Nantel Bergeron and Kathryn Nyman. The peak algebra and the descent algebras of types B and D. Trans. Amer. Math. Soc. 356 (2004) 2781-2824. MR 2052597.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Riccardo Biagioli. Closed product formulas for extensions of generalized Verma modules. Trans. Amer. Math. Soc. 356 (2004) 159-184. MR 2020028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] John R. Stembridge. A local characterization of simply-laced crystals. Trans. Amer. Math. Soc. 355 (2003) 4807-4823. MR 1997585.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Robert Marsh, Markus Reineke and Andrei Zelevinsky. Generalized associahedra via quiver representations. Trans. Amer. Math. Soc. 355 (2003) 4171-4186. MR 1990581.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Richard P. Stanley. Recent progress in algebraic combinatorics. Bull. Amer. Math. Soc. 40 (2003) 55-68. MR 1943133.
Abstract, references, and article information   
View Article: PDF

[30] Art M. Duval and Victor Reiner. Shifted simplicial complexes are Laplacian integral. Trans. Amer. Math. Soc. 354 (2002) 4313-4344. MR 1926878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 48 found      Go to page: 1 2